MathSciNet Relay Station
MathSciNet bibliographic data
MR908657 (88k:35133) 35L70 (35B10)
Arias, M.; Martínez-Amores, P.; Ortega, R. Doubly-periodic solutions of a forced semilinear wave equation. Proc. Amer. Math. Soc. 101 (1987), no. 3, 503–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement